Advanced search
Start date

A priori estimates for elliptic complexes and applications


This research proposal in Mathematics is inserted in the area of Partial Differential Equations whose interest is in obtaining advances on the following topics: relugarity and existence of solutions to partial differential operators and pseudo differential operators, estimates for elliptic systems of vector fields locally integrable, L1 estimates for elliptic complexes and pseudo-complexes, div-curl type estimates and Hardy spaces. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
EBERT, M. R.; KAPP, R. A.; PICON, T.. L-1-L-p estimates for radial solutions of the wave equation and application. Annali di Matematica Pura ed Applicata, v. 195, n. 4, p. 1081-1091, . (13/17636-5, 13/20297-8)
HOUNIE, JORGE; PICON, TIAGO. L-1 Sobolev estimates for (pseudo)-differential operators and applications. Mathematische Nachrichten, v. 289, n. 14-15, p. 1838-1854, . (13/17636-5, 12/03168-7)
MOONENS, LAURENT; PICON, TIAGO. Continuous solutions for divergence-type equations associated to elliptic systems of complex vector fields. JOURNAL OF FUNCTIONAL ANALYSIS, v. 275, n. 5, p. 1073-1099, . (13/17636-5)
D'ABBICCO, MARCELLO; EBERT, MARCELO REMPEL; PICON, TIAGO; DANG, P; KU, M; QIAN, T; RODINO, LG. Global Existence of Small Data Solutions to the Semilinear Fractional Wave Equation. NEW TRENDS IN ANALYSIS AND INTERDISCIPLINARY APPLICATIONS, v. N/A, p. 7-pg., . (13/17636-5, 15/16038-2, 14/02713-7, 13/15140-2)
D'ABBICCO, MARCELLO; EBERT, MARCELO REMPEL; PICON, TIAGO HENRIQUE. The Critical Exponent(s) for the Semilinear Fractional Diffusive Equation. JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v. 25, n. 3, p. 696-731, . (13/17636-5, 15/16038-2)
HOEPFNER, G.; HOUNIE, J.; PICON, T.. Div-curl type estimates for elliptic systems of complex vector fields. Journal of Mathematical Analysis and Applications, v. 429, n. 2, p. 774-799, . (13/17636-5, 12/03168-7, 14/22054-8)
D'ABBICCO, M.; EBERT, M. R.; PICON, T.. Long time decay estimates in real Hardy spaces for evolution equations with structural dissipation. JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS, v. 7, n. 2, p. 261-293, . (13/15140-2, 13/17636-5, 13/20297-8, 14/02713-7)

Please report errors in scientific publications list using this form.